# SDR V0XD20180201001

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 33,581 hours, 27,735 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187611S
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE LUG HOLES ARE WORN BEYOND LIMITS.  REMOVED AND REPACED THE DOOR HINGE IAW SRM 53-21-23, 51-40-11, 51-42-07, 51-42-20, 51-41-02, AMM 20-70-00,  REO 601R-52-11-1347, REV C, AND REO 670-53-21-582, REV F.
